# SDR AALA202504224763

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 43,820 hours, 18,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LOWER FUSELAGE WATER SERVICE PANEL CUTOUT AT BS 907 TO BS 927 STR 25R TO STR 27R HAS CORROSION. REMOVE CORROSION AT LOCATION. PER  B737, BSOPM 20-30-03, SRM 51-20-01, AMM 51-21-73.
